Blank Cover Image
Chaos : an interdisciplinary journal of nonlinear science
フォーマット:
雑誌
責任表示:
American Institute of Physics
言語:
英語
出版情報:
Woodbury, N.Y. : American Institute of Physics, 1991-
形態:
v. ; 29 cm
著者名:
American Institute of Physics <DA00889598>  
巻次(年次):
Vol. 1, no. 1 (1991)-
書誌ID:
AA10811388
ISSN:
10541500  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Institute of Physics

Institute of Physics (Great Britain), Institute of Physics and the Physical Society, American Institute of Physics

Institute of Physics

2 雑誌 Nonlinearity

Institute of Physics (Great Britain), London Mathematical Society

Institute of Physics and the London Mathematical Society

Taylor & Francis Group

American Institute of Physics

Institute of Physics (Great Britain)

Institute of Physics

Pergamon Press

Institute of Physics (Great Britain)

Institute of Physics

Institute of Physics and the Physical Society

Institute of Physics and the Physical Society

Sagdeev, R. Z., Usikov, Daniėlʹ Alekseevich, Zaslavskiĭ, G. M. (Georgiĭ Moiseevich), Sagdeev, Igor R.

Harwood Academic Publishers

Southern Illinois University at Edwardsville